# SDR SWAA2019061233559

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 12,729 hours, 5,590 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A332022
- Condition: Damaged
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT BS. 727H, STR. 16R.  / REPAIRED STRINGER PER SRM & EA.
